RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 278–281 (Mi dan34371)  

MATHEMATICS

Properties of sequences in locally convex spaces

V. D. Milman, Yu. B. Tumarkin

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (551 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: L. V. Kantorovich
Received: 15.05.1968

Citation: V. D. Milman, Yu. B. Tumarkin, “Properties of sequences in locally convex spaces”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 278–281

Citation in format AMSBIB
\Bibitem{MilTum69}
\by V.~D.~Milman, Yu.~B.~Tumarkin
\paper Properties of sequences in locally convex spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 278--281
\mathnet{http://mi.mathnet.ru/dan34371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244731}
\zmath{https://zbmath.org/?q=an:0183.13401}


Linking options:
  • http://mi.mathnet.ru/eng/dan34371
  • http://mi.mathnet.ru/eng/dan/v184/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019